ITEM METADATA RECORD
Title: A normalized basis for reduced Clough-Tocher splines
Authors: Speleers, Hendrik # ×
Issue Date: Dec-2010
Publisher: North-Holland
Series Title: Computer Aided Geometric Design vol:27 issue:9 pages:700-712
Abstract: We present the construction of a suitable normalized B-spline representation for reduced cubic Clough-Tocher splines. The basis functions have a local support, they are nonnegative, and they form a partition of unity. Geometrically, the problem can be interpreted as the determination of a set of triangles that must contain a specific set of points. This leads to a natural definition of tangent control triangles. We also consider a stable computation of the Bézier control net of the spline surface.
ISSN: 0167-8396
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science